EconPapers    
Economics at your fingertips  
 

Solvability for a Fractional Order Three-Point Boundary Value System at Resonance

Zigen Ouyang and Hongliang Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-15

Abstract:

A class of fractional order three-point boundary value system with resonance is investigated in this paper. Using some techniques of inequalities, a completely new method is incorporated. We transform the problem into an integral equation with a pair of undetermined parameters. The topological degree theory is applied to determine the particular value of the parameters so that the system has a solution.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/419514.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/419514.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:419514

DOI: 10.1155/2014/419514

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:419514